Install Theme

Malcolm in the Middle (of transitioning)

Adventures in transitioning.

6 months!


Today is my 6 month manniversary of being on testosterone! I haven’t seen too much of a change but we just upped my dose like mad so I’m hoping it will help. My shoulders are definitely widening- it’s something I just started to notice. My shirts are feeling tighter in the shoulders and pecs which is rad. I haven’t been able to lift weights much, though when I do, I can see a difference just by doing a little bit. My hips are much, much smaller because of the fat distribution. I also have to shave more and more! I shaved litterally on Saturday and already feel the stubble coming in. My voice is cracking like mad and I’m very excited to have it level out eventually. 

Some things that are kinda concerning though, is body hair. I’m adopted and have no clue what my biological dad looked like. I noticed on my shoulders and such that I’m getting more body hair. I’m not completely comfortable with it to say the least, but realize that the benefits far outweigh this anxiety. While photos really don’t show it, my face really has changed especially recently. Again, I hope the increased dosage will help out. 

abeautifuldaytobegay:

I never thought I’d be able to make it to this point. It’s been a hell of a half year- filled with ups and downs. I’m glad I stuck it out long enough to see what I always imagined I could be. I couldn’t have done it without the love and support of my best friends, Monocles Anonymous. Thank you all so much. #manniversary #happy6monthsmalcolm

My 6 months video!

Out of control dysphoria

Ever since yesterday, my dysphoria has been out of control. I feel so pissed off that because of a fucking doctor error, I’ve been taking the wrong dose since the end of March. I’m so fucking mad that I don’t see any progress. I could collapse in a heap. I can’t look at any trans blogs on my dashboard, it makes me want to literally crawl out of my skin.

Sorry about your dosage confusion :/ At least you know now. You can get back on track, and it'll all be okay in the long run.

Anonymous

Thanks anon. It just sucks cause I literally should have been taking twice the meds since the end of March. Looking forward to seeing more noticeable changes soon hopefully. Thank you for reaching out <3

Pretty fucking upset

So I went to the doctor’s today. I had been feeling like shit since starting a new dose of T and was thinking it was too much. I was feeling very faint, lethargic (to the point where I would fall asleep at my desk at 2 PM), nausea, loss of appetite, etc etc. I then got some bleeding and was extremely distraught. I went to get a blood test and went to the doctor to talk to her today about the results. It turns out that she wanted me to take a shot every week, but my script was never changed so I was taking that amount every 2 weeks. I’m wicked pissed and depressed. No wonder I hadn’t been seeing almost any changes, Yeah, my dosage changed some stuff but not to the point of really putting me through a second puberty like we hoped. I literally feel like shit and could crumble into a million pieces. Fuck everything. 

I hate this… period.

Today I wasn’t feeling so hot at my internship. I felt really bloated and my face has been breaking out for the past few days. I thought it was just cause it was hot and such. Then, I got my period. I never had dysphoria about this before, but after having it gone for the last 5 months, I literally felt so ashamed of myself. When I looked in the bathroom mirror, all I could see was how I used to look. At lunch, the cook called me ma’am (and caught himself) but this had never happened until today. I literally wanted to puke it made me sick to be called that. I feel like even though there are a ton of changes, I feel stuck. I wish I completely had a different body. Like, no matter how much T changes me I’ll still always be stuck in the past and see myself as my how I used to be, not how I am/want to be. 

Side note: Because I never had this bleeding, I reached out to my doctor. I went up in dose 2 shots ago, and was worried that this was a side affect (too high of T levels can actually produce estrogen). Apparently it’s not a sign of a problem, but if the bleeding doesn’t stop, I’ll have to go in tomorrow to get my T levels checked. 

Was giving myself my t shot when the syringe broke. I pulled it out and the needle was gone. I freaked out and started to get clothes on to go to the ER. Before calling 911, I took apart the syringe in hopes of finding the needle part and thank god it was in there.

Was giving myself my t shot when the syringe broke. I pulled it out and the needle was gone. I freaked out and started to get clothes on to go to the ER. Before calling 911, I took apart the syringe in hopes of finding the needle part and thank god it was in there.

© Malcolm in the Middle (of transitioning)

Theme by Dubious Radical